# SDR SWAA2015110345698

- Difficulty date: September 18, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BETWEEN BS 777 - 818, BETWEEN STRINGER 22R - 26R.  REPAIRED SKIN IAW EO & EA.
